# SDR CA091221002

- Difficulty date: December 11, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) THE PROP WAS HARD TO TURN AND THE NL TURNED WITH THE PROP.  WHEN THE NH ROTOR WAS ROTATED THE NL ALSO TURNED. THE ENGINE WILL BE REMOVED FOR REPAIR.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC NR 20091221002)
